MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA LEAD END CAP KIT; PACEMAKER LEAD ADAPTOR

MEDTRONIC PUERTO RICO VILLALBA LEAD END CAP KIT; PACEMAKER LEAD ADAPTOR
Model Number 5867-3M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacteremia (4846)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5076-58 lead, implanted: (b)(6) 2015; 4092-58 lead, implanted: (b)(6) 2015.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) system was explanted and replaced due to a bacteremia infection.Vegetation was observed on the right atrial (ra) lead and right ventricular (rv) lead.Intravenous antibiotics were a dministered but the system was ultimately explanted and replaced.No further patient complications have been reported as a result of this event.

Brand Name
LEAD END CAP KIT
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24462252
Report Number2649622-2026-05760
Device Sequence Number9376237
Product Code DTD
UDI-Device Identifier00763000059460
UDI-Public(01)00763000059460(17)280205(10)VA2WTL6
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K911048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5867-3M
Device Catalogue Number5867-3M
Device Lot NumberVA2WTL6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTPA2QQ CRTD, 429888 LEAD, 6935M55 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale